Antigrippine Omega Pharma 20 tablets
$22.85
$37.93
Product information for Omega Pharma Antigrippine: Application of Omega Pharma Antigrippine: For fever and pain associated with flu and colds, muscle pain, headache, toothache, nerve pain, lumbago, menstrual pain, fever and pain.Antigrippine is a combination of paracetamol, caffeine and Vitamin C.Composition of Omega Pharma Antigrippine: Each tablet contains: Paracetamol 250 mg Coffeïne 25 mg Vitamine C 25 mgIngredients of Omega Pharma Antigrippine: The active substances in this medicine are paracetamol, caffeine and vitamin C.The other compounds in this agent are cellulose (E 460), croscarmellose (E 468), sodium saccharin (E 954), magnesium stearate (E 470B), ethylcellulose (E 462), and povidone (E 1201).Use of Omega Pharma Antigrippine: adults and children aged 16 and over:The recommended dosage is 2 to 4 tablets at a time, every 4 to 6 hours if necessary.Maximum 3 doses per day, equivalent to 12 tablets (3000 mg paracetamol, 300 mg caffeine and 300 mg Vitamin C per 24 hours).Use in children aged 12-15 years:The recommended dosage is 2 tablets at a time, with a maximum of 12 tablets per day.Antigrippine tablets containing paracetamol, caffeine and Vitamin C are not suitable for children under 12 years of age. Use specific paracetamol products for children.Method of administration:Take a glass of water, let the tablet dissolve in it, stir well and drink.The tablet can also be taken all at once. Just be sure to drink a glass of water afterward.Do not use if you are hypersensitive to paracetamol or any of the other ingredients. Please read information leaflet before use This products belongs to the categories: Paracetamol | General Painkillers
A-C